depression and myclonic jerksfor last 2 years i have been suffering from unknown depresion. doctor did all my lab tests from blood cpu, sugar, lft, brain mir, ct scan and eeg. all are normal. then the doctor said i am suffering form weakness of nerves and depression ie intishar in urdu word. he prescribed me the following medicines. Rozax 20 mg
indrall 10 mg
Neuxam 0.25 mg
Rivotril 0.5 mg
Risp 1 mg
all these medicines i take twice a day means morning and evening and have been using for last one month. i am worried about my internal mild jerks of my thie when i am squatting or siiting on folded legs. i also feel drowsyness in my eyes when it is 10 am in morning till i sleep at night at 10 pm.
I feel drowsy in the late morning when it becomes 10 am
i feel little spinning of internal of my eyes when walking and it agravates when i am doing normal running exercise.
i feel bored, tired and dont take intrest in worldy things.
my all tests are normal and am taking all these english medicines which i think is nothing but sleeping and depression pills and is not may be permanetn solution. i am 40 years old. married with 2 sons. i am worried about my myclonic jerks which told by neourophysician. though by using these medicine these jerks are now controlled and very unrare but i am not 100% alright.
i request your special homeodoctor to lookinto my case and please recommend me some homeopathic medicine because i dont like alopethic medicines. pls help me to pass a normal life. iam ok but the doctor told me that these medicines you will use for 3 months but i need the alternate remedy of homeopathic medicnines. for any querry i am available. warm regards
Goldenblue on 2016-02-12
as per my advice he had prescribed medicine more than you need,
only take rivotril 0.5 mg in morning and before going to sleep.
and for depression mirtazapine( name of chemical ) 7.5 mg before sleep,
you can consult other pschatrist because there are many different type of antidepressants and what most doctors do is they only increase the dosage but they should change the medication and see which is most working on patient.
it takes about 1 year to see the effects of these drugs, you can take them for lifetime if you are using them in limited dose.
♡ 0antivirus0 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.